# SDR ASAA2022050538220

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 594 hours, 184 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 2462
- Condition: Faulty
- Location: #1 Engine
- Part time: 594 hours, 184 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HAD ANTI-ICE MASTER CAUTION ON TAKE OFF ROLL N1 91.4, 28K ENGINE ANTI-ICE ON. GROUNDED - YES. PERFORMED ENGINE HIGH POWER RUN TAXI PER B737-9 AMM 71-00-00 DURING TAXI COWL VALVE LIGHT ON #1 ENG ILLUMINATED 3 TIMES TO 3 FROM RUN UP PAD DURING HIGH POWER RUN #1 ENGINE AT 94 N1 COWL ANTI ICE LIGHT ILLUMINATED TWICE. REMOVED AND REPLACED #1 ENGINE A/I VALVE REF AMM 30-21-11 COMPLETED UP TO STEP 3. PERFORMED ENGINE ANTI ICE SYSTEM OPS TEST REF AMM 30-21-00-710-801 STEPSD-E 1 6S. PERFORMED HIGH POWER RUN OF A/C WITH ANTI ICE FOR 5 MIN. NO DISCREPANCIES NOTED. COMPLETED #1 ENGINE ANTI ICE SYSTEM OPS TEST REF AMM 30-21-00-710-801 STEPS E(7-10) F. COMPLETED STEP I OF 30-21-11-400-801.
